Some monotonicity properties in F-normed Musielak-Orlicz spaces

被引:4
|
作者
Kaczmarek, Radoslaw [1 ]
机构
[1] Adam Mickiewicz Univ, Fac Math & Comp Sci, Uniwersytetu Poznanskiego 4, PL-61614 Poznan, Poland
关键词
Musielak-Orlicz spaces; Mazur-Orlicz F-norm; F-normed Kothe spaces; Strict monotonicity; Orthogonal strict monotonicity; Lower local uniform monotonicity; Orthogonal lower local uniform monotonicity; Upper local uniform monotonicity; Orthogonal upper local uniform monotonicity;
D O I
10.1007/s00010-019-00691-4
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
Strict monotonicity, lower local uniform monotonicity, upper local uniform monotonicity and their orthogonal counterparts are considered in the case of Musielak-Orlicz function spaces L phi(mu)endowed with the Mazur-Orlicz F-norm as well as in the case of their subspaces E phi(mu) with the F-norm induced from L phi(mu). The presented results generalize some of the results from Cui et al. (Aequ Math 93:311-343, 2019) and Hudzik et al. (J Nonlinear Convex Anal 17(10):1985-2011, 2016), obtained only for Orlicz spaces as well as their subspaces of order continuous elements equipped with the Mazur-Orlicz F-norm.
引用
收藏
页码:865 / 885
页数:21
相关论文
共 50 条
  • [11] Points of monotonicity in Musielak-Orlicz function spaces endowed with the Orlicz norm
    Hudzik, H
    Liu, X
    Wang, T
    [J]. PUBLICATIONES MATHEMATICAE-DEBRECEN, 2002, 60 (3-4): : 385 - 403
  • [12] On some global and local geometric properties of Musielak-Orlicz spaces
    Hudzik, H
    Kowalewski, W
    [J]. PUBLICATIONES MATHEMATICAE-DEBRECEN, 2005, 67 (1-2): : 41 - 64
  • [13] Monotonicity properties of Musielak-Orlicz spaces and dominated best approximation in Banach lattices
    Hudzik, H
    Kurc, W
    [J]. JOURNAL OF APPROXIMATION THEORY, 1998, 95 (03) : 353 - 368
  • [14] Some Approximation Results in Musielak-Orlicz Spaces
    Youssfi, Ahmed
    Ahmida, Youssef
    [J]. CZECHOSLOVAK MATHEMATICAL JOURNAL, 2020, 70 (02) : 453 - 471
  • [15] SOME NORM INEQUALITIES IN MUSIELAK-ORLICZ SPACES
    Maeda, Fumi-Yuki
    Sawano, Yoshihiro
    Shimomura, Tetsu
    [J]. ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, 2016, 41 (02) : 721 - 744
  • [16] On some local geometric properties in Musielak-Orlicz function spaces
    Hudzik, H
    Kowalewski, W
    [J]. ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN, 2004, 23 (04): : 683 - 712
  • [17] SEQUENCE SPACES DEFINED BY A MUSIELAK-ORLICZ FUNCTION IN 2-NORMED SPACES
    Raj, Kuldip
    Sharma, Ajay K.
    Sharma, Sunil K.
    [J]. JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, 2013, 15 (01) : 142 - 151
  • [18] Some Approximation Results in Musielak-Orlicz Spaces
    Ahmed Youssfi
    Youssef Ahmida
    [J]. Czechoslovak Mathematical Journal, 2020, 70 : 453 - 471
  • [19] SOME GENERALIZED SEQUENCE SPACES DEFINED BY A MUSIELAK-ORLICZ FUNCTION OVER n-NORMED SPACES
    Raj, Kuldip
    Sharma, Sunil K.
    [J]. TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS, 2012, 3 (02): : 190 - 201
  • [20] Points of monotonicity in Musielak-Orlicz function spaces endowed with the Luxemburg norm
    Hudzik, H
    Liu, XB
    Wang, TF
    [J]. ARCHIV DER MATHEMATIK, 2004, 82 (06) : 534 - 545